# SDR AALA20072364

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC INFLIGHT T1166/03DEC - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO YYC AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED NOSE STRUT REPAIR AND GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
